# SDR DHL9972713C

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING NR 4 FLAP TRACK ASSY FIXED FAIRING MOST FWD RIB CRACKED.  REMOVED AND REPLACED FWD RIB AT LT WING NR 4 FLAP TRACK FIXED FAIRING PER B727 SRM 51-10-1 AND 51-30-2.  TREATED AND PRIMED PER SRM 51-10-2 N/R 1453.
